| Model Number |
0138 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Sepsis (2067)
| Date of Event |
07/21/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this right ventricular (rv) lead was part of a system revision due to a sepsis and infection.The patient was treated with intravenous antibiotic.Additional information indicated that the patient was admitted for positive blood culture.There was no additional adverse patient effects were reported.This rv lead was explanted.
Event or Problem Description
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, additional information from product investigation indicates that the allegation against the lead was not confirmed.The lead was analyzed, passed all the baseline tests and exhibited normal lead functions.This supplemental is being filed to capture d9: returned to manufacturer date and investigation results.